# SDR AU981491

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O Ring
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE NR 7 FUEL NOZZLE LEAKING FUEL.  SUSPECT DUE TO FAILURE OF THE NOZZLE `O' RING SEAL.  SOME HEAT DAMAGE TO THE RT OVERSPEED PICKUP LEAD.
